# SDR DHL2007781007

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT CABIN, SEVERAL AREAS OF CORROSION ON SEAT TRACK AT BS 500-600, RBL 24.  REMOVED DAMAGED SEAT TRACK SECTIONS, BS 480-690.  FABRICATED 2 NEW SEAT TRACK SECTIONS, 1 AT BS 480-610, AND 2 AT 610-690, FROM BAC1520-792, PO NR 9003797, 128.5" AND 80" LONG, PER B727 SRM 53-10-5 FIG 1.  FABRICATED REPAIR ANGLES FROM BAC1503-10122, PO NR 9004539, 4  AT 15" LONG, AND 2 STRAPS FROM 7075-T6, .250" BY 8" BY 2", PO NR 9003467, PER B727 SRM 53-10-5 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS/SEAT TRACK PER B727 SRM 51-10-2 AND 53-10-5 FIG 1.
